On the Möbius function of permutations with one descent

Smith, J.P. ORCID: 0000-0002-4209-1604, 2014. On the Möbius function of permutations with one descent. The Electronic Journal of Combinatorics, 21 (2): P2.11. ISSN 1077-8926

Full text not available from this repository.
Item Type: Journal article
Publication Title: The Electronic Journal of Combinatorics
Creators: Smith, J.P.
Publisher: The Electronic Journal of Combinatorics
Date: 16 April 2014
Volume: 21
Number: 2
ISSN: 1077-8926
Identifiers:
NumberType
10.37236/3559DOI
1390806Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Apr 2021 09:33
Last Modified: 21 Apr 2021 09:33
URI: http://irep.ntu.ac.uk/id/eprint/42731

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year